Asymptotic behavior in time of solutions to the derivative nonlinear Schrödinger equation
Annales de l'I.H.P. Physique théorique, Tome 68 (1998) no. 2, pp. 159-177
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1998__68_2_159_0,
author = {Hayashi, Nakao and Naumkin, Pavel I.},
title = {Asymptotic behavior in time of solutions to the derivative nonlinear {Schr\"odinger} equation},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {159--177},
year = {1998},
publisher = {Gauthier-Villars},
volume = {68},
number = {2},
mrnumber = {1618664},
zbl = {0934.35163},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1998__68_2_159_0/}
}
TY - JOUR AU - Hayashi, Nakao AU - Naumkin, Pavel I. TI - Asymptotic behavior in time of solutions to the derivative nonlinear Schrödinger equation JO - Annales de l'I.H.P. Physique théorique PY - 1998 SP - 159 EP - 177 VL - 68 IS - 2 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1998__68_2_159_0/ LA - en ID - AIHPA_1998__68_2_159_0 ER -
%0 Journal Article %A Hayashi, Nakao %A Naumkin, Pavel I. %T Asymptotic behavior in time of solutions to the derivative nonlinear Schrödinger equation %J Annales de l'I.H.P. Physique théorique %D 1998 %P 159-177 %V 68 %N 2 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPA_1998__68_2_159_0/ %G en %F AIHPA_1998__68_2_159_0
Hayashi, Nakao; Naumkin, Pavel I. Asymptotic behavior in time of solutions to the derivative nonlinear Schrödinger equation. Annales de l'I.H.P. Physique théorique, Tome 68 (1998) no. 2, pp. 159-177. http://geodesic.mathdoc.fr/item/AIHPA_1998__68_2_159_0/
